On a property specific to the tent map

Akihiko Kitada, Yoshihito Ogasawara

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let a set {Xλ; λ ∈ Λ} of subspaces of a topological space X be a cover of X. Mathematical conditions are proposed for each subspace Xλ to define a map g : Xλ → X which has the following property specific to the tent map known in the baker's transformation. Namely, for any infinite sequence ω0, ω1, ω2, ... of Xλ, λ ∈ Λ, we can find an initial point x0 ∈ ω0 such that {Mathematical expression}. The conditions are successfully applied to a closed cover of a weak self-similar set.

Original languageEnglish
Pages (from-to)1256-1258
Number of pages3
JournalChaos, Solitons and Fractals
Volume29
Issue number5
DOIs
Publication statusPublished - 2006 Sep

Fingerprint

Tent Map
Subspace
Cover
Self-similar Set
Topological space
Closed

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics

Cite this

On a property specific to the tent map. / Kitada, Akihiko; Ogasawara, Yoshihito.

In: Chaos, Solitons and Fractals, Vol. 29, No. 5, 09.2006, p. 1256-1258.

Research output: Contribution to journalArticle

Kitada, Akihiko ; Ogasawara, Yoshihito. / On a property specific to the tent map. In: Chaos, Solitons and Fractals. 2006 ; Vol. 29, No. 5. pp. 1256-1258.
@article{76a47c237afd4281ad98b4742d2031c1,
title = "On a property specific to the tent map",
abstract = "Let a set {Xλ; λ ∈ Λ} of subspaces of a topological space X be a cover of X. Mathematical conditions are proposed for each subspace Xλ to define a map gXλ : Xλ → X which has the following property specific to the tent map known in the baker's transformation. Namely, for any infinite sequence ω0, ω1, ω2, ... of Xλ, λ ∈ Λ, we can find an initial point x0 ∈ ω0 such that {Mathematical expression}. The conditions are successfully applied to a closed cover of a weak self-similar set.",
author = "Akihiko Kitada and Yoshihito Ogasawara",
year = "2006",
month = "9",
doi = "10.1016/j.chaos.2005.08.159",
language = "English",
volume = "29",
pages = "1256--1258",
journal = "Chaos, Solitons and Fractals",
issn = "0960-0779",
publisher = "Elsevier Limited",
number = "5",

}

TY - JOUR

T1 - On a property specific to the tent map

AU - Kitada, Akihiko

AU - Ogasawara, Yoshihito

PY - 2006/9

Y1 - 2006/9

N2 - Let a set {Xλ; λ ∈ Λ} of subspaces of a topological space X be a cover of X. Mathematical conditions are proposed for each subspace Xλ to define a map gXλ : Xλ → X which has the following property specific to the tent map known in the baker's transformation. Namely, for any infinite sequence ω0, ω1, ω2, ... of Xλ, λ ∈ Λ, we can find an initial point x0 ∈ ω0 such that {Mathematical expression}. The conditions are successfully applied to a closed cover of a weak self-similar set.

AB - Let a set {Xλ; λ ∈ Λ} of subspaces of a topological space X be a cover of X. Mathematical conditions are proposed for each subspace Xλ to define a map gXλ : Xλ → X which has the following property specific to the tent map known in the baker's transformation. Namely, for any infinite sequence ω0, ω1, ω2, ... of Xλ, λ ∈ Λ, we can find an initial point x0 ∈ ω0 such that {Mathematical expression}. The conditions are successfully applied to a closed cover of a weak self-similar set.

UR - http://www.scopus.com/inward/record.url?scp=33645867373&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645867373&partnerID=8YFLogxK

U2 - 10.1016/j.chaos.2005.08.159

DO - 10.1016/j.chaos.2005.08.159

M3 - Article

AN - SCOPUS:33645867373

VL - 29

SP - 1256

EP - 1258

JO - Chaos, Solitons and Fractals

JF - Chaos, Solitons and Fractals

SN - 0960-0779

IS - 5

ER -